# SDR CA151007023

- Difficulty date: October 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 4,213 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 8221084358
- Condition: Inoperative
- Part time: 3,897 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, THE ACFT AIRCREW REPORTED THE COPILOT`S SIDE PRIMARY FLIGHT DISPLAY SCREEN FAILED AND THE SCREEN WENT COMPLETELY BLANK.  THE FLIGHT CREW RETURNED BACK TO BASE.  MAINTENANCE INVESTIGATED THE SNAG AND THE COPILOT FLIGHT DISPLAY WAS R & R WITH A SERVICEABLE UNIT.  ACFT SYSTEMS WERE TESTED AND RETURNED TO SERVICE. ON A SUBSEQUENT FLIGHT SHORTLY AFTER, THE PILOTS AGAIN REPORTED THE COPILOT PRIMARY FLIGHT DISPLAY MOMENTARILY WENT BLANK. PILOTS RESET THE SYSTEM AND DISPLAY CAME BACK ON.  THE ACFT RETURNED TO BASE.  MAINTENANCE CARRIED OUT TROUBLESHOOTING AND FUNCTIONAL CHECKS AND SWAPPED THE FLIGHT DISPLAYS FOR FAULT ISOLATION. ALL CHECKS CARRIED OUT SERVICEABLE. ACFT WAS RETURNED TO SERVICE AND NO ISSUES REPORTED SINCE.
